# SDR 07FDEA01119

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL AT STA. XE87 UPPER SKIN PLANK STRINGER 4 IS CRACKED.   ACCOMPLISHED REPAIR IAW EA 8-5510-105177-STABILIZERS-HORIZ.-RT AFT OUTB. UPPER   PANEL S4R CRACK AT XE 87-REPAIR.  MECH 2579
